Banner
Introduction | Search taxa | Browse taxa | Checklist | Attributes | Stats | Literature | Images | Log in
Not logged in [Log in]

Photo Gallery

Photo Gallery > Foraminifera

« Previous Next »

Triloculina circularis var. sublineata

Triloculina circularis var. sublineata
Description: Image source: Cushman, J.A. 1917. A Monograph of the Foraminifera of the North Pacific Ocean. Part VI. Miliolidae. Bull. U.S. Nation. Mus 71: vii+108 pp.+39 pls.
Author: Cedhagen, Tomas
JPG file - 408.64 kB - 1387 x 753 pixels
added on 2011-09-21 - 55 views
Foraminifera taxa
Triloculina circularis var. sublineata (Brady, 1884) accepted as Triloculinella sublineata (Brady, 1884)Checked: verified by a taxonomic editorchecked Hayward, Bruce 2012-11-22

Creative Commons LicenseThis work is licensed under a Creative Commons Attribution-Noncommercial-Share Alike 3.0 License


Click here to return to thumbnails.



Website and databases developed and hosted by VLIZ · Page generated 2014-07-13 GMT · contact: Hayward, B.W.